IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Natural Language Understanding and Models of Communication (NLC) [schedule] [select]
Chair Takeshi Sakaki (Hottolink)
Vice Chair Mitsuo Yoshida (Toyohashi Univ. of Tech.), Kazutaka Shimada (Kyushu Inst. of Tech.)
Secretary Yasuhiko Watanabe (Ryukoku Univ.), Ryuichiro Higashinaka (NTT)
Assistant Takeshi Kobayakawa (NHK), Hiroki Sakaji (Univ. of Tokyo)

Special Interest Group on Document Communication (IPSJ-DC) [schedule] [select]
Chair Ryoji Akimoto (Toppan Printing)
Secretary Michiko Oba (Future Univ. Hakodate), Shigeko Takahashi (Heartiness), Chieko Nakabasami (Toyo Univ.), Hidefumi Nonoyama (Secom)

Conference Date Fri, Sep 27, 2019 10:30 - 18:30
Sat, Sep 28, 2019 09:30 - 18:40
Topics The Thirteenth Text Analytics Symposium 
Conference Place Future Corporation 
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on NLC.

Fri, Sep 27 PM 
10:30 - 10:35
(1) 10:30-10:35  
Fri, Sep 27 AM 
10:35 - 12:05
(2)
NLC
10:35-11:00 Automatic Detection of Unfair Sentences in Terms of Service Keiko Aoyama, Yasuhiro Ogawa, Takahiro Komamizu, Katsuhiko Toyama (Nagoya Univ.)
(3)
NLC
11:00-11:25 Graph Representation for Synthesis Process Extraction from Inorganic Material Literature Fusataka Kuniyoshi, Jun Ozawa (AIST/Panasonic Corp.), Mikiya Fujii, Koji Morikawa, Toru Nakata, Takehiro Tanaka, Emiko Igaki, Junichi Hibino, Masaki Kiyono (Panasonic Corp.), Makoto Miwa (AIST/TTI)
(4)
NLC
11:25-11:50 Automatic Extraction of Similar Cases by Using Case Text Data Ryosuke Seki, Kaito Takano, Hiroyuki Sakai, Ryozo Kitajima (Seikei Univ.)
(5) 11:50-12:05  
  12:05-13:10 Break ( 65 min. )
Fri, Sep 27 PM 
13:10 - 15:30
(6)
NLC
13:10-14:10
  14:10-14:20 Break ( 10 min. )
(7)
NLC
14:20-15:30 [Invited Talk]
Atsushi Ogawa (Anicom), Tomohiro Ishii (Mobilus)
  15:30-15:40 Break ( 10 min. )
Fri, Sep 27 PM 
15:40 - 16:50
(8)
NLC
15:40-16:00
(9)
NLC
16:00-16:20
(10) 16:20-16:50  
  16:50-17:00 Break ( 10 min. )
Fri, Sep 27 PM 
17:00 - 18:30
(11)
NLC
17:00-17:25 Improvement of Dealing Process with Customer Inquiry in a Maker of Welding Robot Systems
-- Development of Concept Search System for Past Information and Manual Books --
Hiroyuki Ogishi, Rihito Izutsu, Takeshi Koike (Kobe Steel)
(12)
NLC
17:25-17:50 Caputuring the correlation between consumers' preferences among different domains from E-commerce review data Gaia Suzuki, Masanao Ochi, Ichiro Sakata (The Univ. of Tokyo)
(13)
NLC
17:50-18:15 Improvement of Comment Ranking in Yahoo! News by In-House Competition Hiroaki Taguchi (Yahoo Japan), Soichiro Fujita (Tokyo Tech), Hayato Kobayashi (Yahoo Japan/RIKEN), Yoshimune Tabuchi, Ken Kobayashi (Yahoo Japan), Kazuma Murao (VISITS Technologies), Chahine Koleejan, Takeshi Masuyama, Taichi Yatsuka (Yahoo Japan), Manabu Okumura (Tokyo Tech)
(14) 18:15-18:30  
Sat, Sep 28 AM 
09:30 - 11:00
(15)
NLC
09:30-09:55 Sentiment analysis of participants in the sweepstakes campaign by text-mining of twitter Yuki Yamashita, Kosuke Yoshino, Rin Komatsu, Masanao Ochi, Gaia Suzuki, Yukie Nakamoto (UTokyo), Takeshi Sakaki (hottolink), Kimitaka Asatani, Ichiro Sakata (UTokyo)
(16)
NLC
09:55-10:20 Using a neural network for text analysis
-- CEO statements in Environmental, social and governance (esg) disclosure --
Yuriko Nakao (TUES), Aya Ishino, Hitoshi Okada (HUE)
(17)
NLC
10:20-10:45 A Study on Disposable Accounts and Their Users in a Prize Contest on Twitter Hidemasa Ishii, Yuta Nakamura, Tatsuki Noshiro, Taiki Mito, Masanao Ochi, Gaia Suzuki, Yukie Nakamoto, Kimitaka Asatani (UTokyo), Takeshi Sakaki (Hottolink Inc.), Ichiro Sakata (UTokyo)
(18) 10:45-11:00  
  11:00-11:10 Lunch Break ( 10 min. )
Sat, Sep 28 PM 
11:10 - 12:10
(19) 11:10-11:40  
(20) 11:40-12:10  
  12:10-13:40 Lunch Break ( 90 min. )
Sat, Sep 28 PM 
13:40 - 14:30
(21)
NLC
13:40-14:30
  14:30-14:40 Break ( 10 min. )
Sat, Sep 28 PM 
14:40 - 15:50
(22)
NLC
14:40-15:00
(23)
NLC
15:00-15:20
(24)
NLC
15:20-15:40
(25) 15:40-15:50  
  15:50-16:00 Break ( 10 min. )
Sat, Sep 28 PM 
16:00 - 17:30
(26)
NLC
16:00-16:25 A comparison of Japanese pretrained BERT models Naoki Shibayama, Rui Cao, Jing Bai, Wen Ma, Hiroyuki Shinnou (Ibaraki Univ.)
(27)
NLC
16:25-16:50 A Method for Classifying Temporal Relations Using Attention-based Neural Networks Kangkang Zhao, Masaki Oguni, Yohei Seki (Univ. of Tsukuba), Kazunari Sugiyama (Kyoto Univ.)
(28)
NLC
16:50-17:15 Semi-supervised learning for sentiment analysis by using Triple-GAN Jincheng Yang, Rui Cao, Jing Bai, Wen Ma, Hiroyuki Shinnou (Ibaraki Univ.)
(29) 17:15-17:30  
Sat, Sep 28 PM 
17:30 - 18:30
(30)
NLC
17:30-17:55 Estimating Distributed Expressions of Unknown Compound Word Using Distributed Expressions of Known Words Ryota Takagi, Kazuhiro Kazama (Wakayama Univ), Takeshi Sakaki (Hotto Link)
(31)
NLC
17:55-18:20 On evaluation of word-embedding models for technical term in space systems Naoko Okubo, Sho Kurahayashi, Kenji Mori, Kohsuke Namihira, Yasushi Ueda, Masafumi Katahira (JAXA), Toshiyuki Amagasa (Unv. Tsukuba)
(32) 18:20-18:30  
Sat, Sep 28 PM 
18:30 - 18:40
(33) 18:30-18:40  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
NLC Technical Committee on Natural Language Understanding and Models of Communication (NLC)   [Latest Schedule]
Contact Address  
IPSJ-DC Special Interest Group on Document Communication (IPSJ-DC)   [Latest Schedule]
Contact Address  


Last modified: 2019-09-25 09:49:53


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NLC Schedule Page]   /   [Return to IPSJ-DC Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan